# SDR UPS96820831

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: NA
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE DLY, 6 TO 8 INCH CRACK IN TAIL CONE BEHIND LEFT ELEVATOR.  REPAIRED CRACK IN TAIL CONE PER EO DC-8-5350-7876-A.
